Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

marrieta

Member
  • Posts

    15
  • Joined

  • Last visited

Reputation

1 Neutral

1 Follower

About marrieta

  • Birthday 01/12/1980

Profile Information

  • Gender
    Female
  • Location
    California
  • Interests
    Anythng that has a nice beat. I'm into Goth, so anything that is dark I likie.

Recent Profile Visitors

1448 profile views
  1. You mentioned some time back your Derm. had you or has you on 40 mg. of Tane, this is somewhat low considering I am 120 lb and not even close to what you are going through, my Derm., put me on 20 mg in the morning and and 40 mg at night. You should maybe have him re-evaluate your treatment. Just a thought Ooooooooooooops, forgot to say Happy B-Day !
  2. Been there as well, that is why we need to stick together. One day we will be clear look back at our pictures and say, Wow how did I ever live through that. You may want to ask your derm if the Tane dosage is appropriate, but an initial breakout is normal from what I hear. Keep your head up high. We are a society that judges too much on the physical appearance of a person, the reality is only we who suffer external issues can appreciate what is inside of a person.
  3. Chances are the Cortisone shot wasn't strong enough, or the needle din't go deep enough. I've had that happen. If you're confortable go back and get it re-injected. Also ask if it needs to be drained some cysts need this to remove the crap inside. This is done via ACNE surgery. Don't let the surgery part scare you it's just the medical term. It's avery simple process.
  4. Cortisone shot to the CYST by your dermatologist.
  5. Actually buddy, it's genetic. I'm in that cyst pool to. Thanks to mom. Anyways, antibiotics and retinols (retin-a micro) did not work for me, I am going on Accutane next week. Very hopeful. In the mean time you may want to ask your derm to inject the cyst's with cortisone, this is if you have about 15 or less that are active on your face. The redness and swelling goes down within 24 hours. A work of causin this may leave indentations on you face but untreated cysts may have the same effect. G
  6. I get these shots all the time (sucks) for my cysts they go down within the 24 hours. If the pimple or cysts is far along chances are that it will leave an indentation on your face. I know it sucks, but this can be treated with glycol chemical peels, microdermabrassion. Good Luck
  7. Thanks man, I got the Cetaphil thing going on, I will order the aloe vera here soon. BTW - San Antonio is beautiful, loved the river walk thingy.
  8. I responded to your question in my blog

  9. Thanks for adding me as your friend :)

  10. Hey, there. I will be starting my Accutane treatment here in 2 weeks. Wanna prep with all the stuff necessary to make the possible side effects more tolerable. What Aloe Vera Gel do you use ?
  11. What brand Aloe Vera gel do you use ?
×